Advertisement

Journal of Mathematical Sciences

, Volume 211, Issue 6, pp 805–810 | Cite as

Spherical Generalized Functional-Invariant Solutions to the Wave Equation

  • M. V. Neshchadim
Article
  • 24 Downloads

We describe amplitudes of generalized functional invariant solutions to the wave equation for phase functions of spherical wave type. Bibliography: 20 titles.

Keywords

Wave Equation Harmonic Function Phase Function Spherical Wave Invariant Solution 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    R. Courant and D. Gilbert, Methods of Mathematical Physics, Vol. II: Partial Differential Equations, Interscience, New York etc. (1962).Google Scholar
  2. 2.
    N. P. Erugin and M. M. Smirnov, “Functionally invariant solutions of differential equations” [in Russian], Differ. Uravn. 17, No. 5, 853–865 (1981); English transl.: Differ. Equ. 17, No. 5, 563–573 (1981).Google Scholar
  3. 3.
    S. L. Sobolev, “Functionally invariant solutions of wave equation” [in Russian] In: Trudy Fiz. Mat. Inst. im. Steklova 5, 259–264 (1934).Google Scholar
  4. 4.
    V. I. Smirnov and S. L. Sobolev, “On a new method for solving the plane problem of elastic oscillations” [in Russian], Tr. Seismol. Inst. Akad. Nauk SSSR 16, 14–15 (1932).Google Scholar
  5. 5.
    V. I. Smirnov and S. L. Sobolev, “On application of a new method for studying elastic vibrations in a space with axial symmetry” [in Russian], Tr. Seismol. Inst. Akad. Nauk SSSR 29, 43–51 (1933).Google Scholar
  6. 6.
    O. F. Men’shikh, “Group properties of nonlinear partial differential equations whose all solutions are functional-invariant” [in Russian], Vestn. Samar. Gos. Univ., Estestv. Ser. No. 4, 20–30 (2004).Google Scholar
  7. 7.
    M. S. Shneerson, “Maxwell’s equations and functional-invariant solutions of the wave equation” [in Russian], Differ. Uravn. 4, No. 4, 743–758 (1968).Google Scholar
  8. 8.
    A. P. Kiselev and V. V. Perel, “Highly localized solutions of the wave equation,” J. Math. Phys. 41, No. 4, 1934–1955 (2000).MATHMathSciNetCrossRefGoogle Scholar
  9. 9.
    H. Bateman, The Mathematical Analysis of Electrical and Optical Wave-Motion on the Basis of Maxwell’s Equations, Dover, New York (1955).MATHGoogle Scholar
  10. 10.
    F. G. Friedlander, “Simple progressive solutions of the wave equation,” Proc. Cambr. Philos. Soc. 43, 360–373 (1947).MATHCrossRefGoogle Scholar
  11. 11.
    A. P. Kiselev, “Generalization of Bateman–Hillion progressive wave and Bessel–Gauss pulse solutions of the wave equation via a separation of variables,” J. Phys. A, Math. Gen. 36, No. 23, L345–L349 (2003).MATHCrossRefGoogle Scholar
  12. 12.
    V. Volterra, “On the vibrations of isotropic elastic bodies” [in French], Acta. Math. 18, 161–232 (1894).Google Scholar
  13. 13.
    A. P. Kiselev, “Relatively undistorted waves. New examples” [in Russian], Zap. Nauchn. Semin. POMI 275, 100–103 (2001); English transl.: J. Math. Sci., New York 117, No. 2, 3945–3946 (2003).Google Scholar
  14. 14.
    A. P. Kiselev, “Relatively undistorted cylindrical waves that depend on three space variables” [in Russian] Mat. Zametki 79, No. 4, 635–636 (2006); English transl.: Math. Notes 79, No. 3, 587–588 (2006).Google Scholar
  15. 15.
    A. P. Kiselev and M. V. Perel, “Relatively distortion-free waves for the m-dimensional wave equation” [in Russian], Differ. Uravn. 38, No. 8, 1128–1129 (2002); English transl.: Differ. Equ. 38, No. 8, 1206–1207 (2002).Google Scholar
  16. 16.
    A. P. Kiselev and A. B. Plachenov, “Exact solutions of the m-dimensional wave equation from paraxial ones. Further generalization of the Bateman solution” [in Russian], Zap. Nauchn. Semin. POMI 393, 167–177 (2011); J. Math. Sci., New York 185, No. 4, 605–610 (2012).Google Scholar
  17. 17.
    Yu. E. Anikonov and M. V. Neshchadim, “On analytical methods in the theory of inverse problems for hyperbolic equations. I” [in Russian], Sib. Zh. Ind. Mat. 14, No. 1, 27–39 (2011). English transl.: J. Appl. Ind. Math. 5, No. 4, 506–518 (2011).Google Scholar
  18. 18.
    Yu. E. Anikonov and M. V. Neshchadim, “On analytical methods in the theory of inverse problems for hyperbolic equations. II” [in Russian], Sib. Zh. Ind. Mat. 14, No. 2, 28–33 (2011). English transl.: J. Appl. Ind. Math. 6, No. 1, 6–11 (2012).Google Scholar
  19. 19.
    Yu. E. Anikonov and M. V. Neshchadim, “Representations for the solutions and coefficients of second-order differential equations” [in Russian], Sib. Zh. Ind. Mat. 15, No. 4, 17–23 (2012). English transl.: J. Appl. Ind. Math. 7, No. 1, 15–21 (2013).Google Scholar
  20. 20.
    Yu. E. Anikonov and M. V. Neshchadim, “Representations for the solutions and coefficients of evolution equations” [in Russian], Sib. Zh. Ind. Mat. 16, No. 2, 40–49 (2013). English transl.: J. Appl. Ind. Math. 7, No. 3, 326–334 (2013).Google Scholar

Copyright information

© Springer Science+Business Media New York 2015

Authors and Affiliations

  1. 1.Sobolev Institute of MathematicsNovosibirskRussia
  2. 2.Novosibirsk State UniversityNovosibirskRussia

Personalised recommendations